Volume- 5
Issue- 5
Year- 2017

The Kinetic Equations of Addition Processes by the Free-Radical Nonbranched-Chain Mechanism

Michael M. Silaev

DOI: 10.21276/ijircst.2017.5.5.1 | DOI URL: https://doi.org/10.21276/ijircst.2017.5.5.1 Crossref

This is an Open Access article distributed under the terms of the Creative Commons Attribution License (CC BY 4.0) (http://creativecommons.org/licenses/by/4.0)

Article Tools: Print the Abstract | Indexing metadata | How to cite item | Email this article | Post a Comment

Download Full Paper

Download PDF

No. of Downloads: 8 | No. of Views: 1062

Indexed by

Crossref logo